On the Lie symmetries of Kepler-Ermakov systems


Karasu A. , Yildirim H.

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.9, no.4, pp.475-482, 2002 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2002
  • Doi Number: 10.2991/jnmp.2002.9.4.8
  • Title of Journal : JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS
  • Page Numbers: pp.475-482

Abstract

In this work, we study the Lie-point symmetries of Kepler-Ermakov systems presented by C Athorne in J. Phys. A24 (1991), L1385-L1389. We determine the forms of arbitrary function H (x,y) in order to find the members of this class possessing the sl(2,R) symmetry and a Lagrangian. We show that these systems are usual Ermakov systems with the frequency function depending on the dynamical variables.